# SDR DALA2024082708476

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 73,832 hours, 27,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6097603) DURING SERVICE CHECK FOUND A NUMBER OF EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHT BATTERY IAW B737 AMM 33-51. OPS CHECK GOOD.
